| Model Number |
58001 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a genesys hta controller was used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the device continuously displayed a "cartridge error" on 3 cassettes used.Reportedly, the hta controller has caused the issue.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available; a supplement report will be submitted.